TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Ignorance is bliss..
Average Joe
***
 
kaytastrophie_xo's Avatar
 
Name: A.
Age: 26
Gender: Female
Location: U.S.

Posts: 181
Blog Entries: 8
Join Date: January 6th 2009

overdose - August 18th 2009, 10:02 PM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

I know I shouldn't have and I know it's bad but right now I don't want to be judged..

Last night I took a combination of a lot of ibprofen and asprin (lets just say it was over 20 pills). Now my muscles are very tense, it's hard to move my arms/wrists/etc, my stomach is killing me, it's hard to breath, I have no appetite, I have a migrane the size of the population of China, and I feel weird in my own body. Is this normal..?

I've been doing this for a while now, not everyday but more often than should be, over the past year. It's not an addiction, it's an attempt to escape. I just want to know if these side effects are normal; I already know I'm a fucking idiot...


Originally joined: June 2008


" He has no remorse for his actions,
And feels nothing but pleasure.
To see her suffer is his joy-
And her innocence is his treasure. "

is this what you really want from me..?
   
  (#2 (permalink)) Old
SimplyComplex Offline
SimplyComplex :)
I've been here a while
********
 
SimplyComplex's Avatar
 
Name: Melissa
Age: 27
Gender: Female
Location: Canadaland

Posts: 1,316
Blog Entries: 1
Join Date: January 5th 2009

Re: overdose - August 18th 2009, 10:19 PM

I know you might not want to hear this, but I think you should go to the hospital. I know it's hard to believe you might ever be able to damage yourself badly (we never think it can happen to us) but I'm worried about the amounts and how often you've been overdosing. Obviously this wasn't fatal, but even though you're walking around today - the things you took have an affect over time and can cause serious liver damage or worse. Worse being the organs internally would shut down one by own. I don't want to scare you, I just want you to know the facts to make a good decision.

I would read this if I were you > Ibuprofen Overdose

Aspirin, also, has an effect to cause liver damage and severe stomach irritation.

Here's the information you would need about Aspirin : http://www.drugs.com/enc/aspirin-overdose.html

Basically, from what I'm reading if this is continuing and you're not feeling normal as quick as you used to, that tells me this might be harming you greatly. Please speak to a professional. We want you to be here another day. I do. Please don't be shy to contact me. Take care.

Have hope,
-Melissa


01 // 10 // 11

Baby stand tall. You can have it all.

Don't you worry your pretty little mind, people throw rocks at things that shine..
   
  (#3 (permalink)) Old
braidenowns Offline
Braiden Knows Best.
Not a n00b
**
 
braidenowns's Avatar
 
Name: Braiden
Age: 28
Gender: I stand when I pee.
Location: Depends on the Time of Year

Posts: 97
Blog Entries: 4
Join Date: July 6th 2009

Re: overdose - August 18th 2009, 10:43 PM

Hey kaytastrophie_xo,

You could have done some serious damage to your liver, I think you should go and see a doctor or to the hospital. What's going to happen is you are going to develop a tolerance and you will need to take more and more pills, and that's not good for your health.

Please be Safe,
Braiden.


'The tighter the pants, the bigger the man!'
  Send a message via MSN to braidenowns  
  (#4 (permalink)) Old
KoKoEm Offline
love's lookin' good on you =]
Junior TeenHelper
****
 
KoKoEm's Avatar
 
Name: Emily
Gender: Female
Location: somewhere ;)

Posts: 344
Blog Entries: 2
Join Date: February 16th 2009

Re: overdose - August 19th 2009, 12:53 AM

Hey dear,
I know you are hearing exactly what you don't want to hear, but especially since you've done this multiple times, you could be doing some serious damage to your liver. If I were you, I'd take a look at the links Melissa posted above and also consider, if not going to the hospital, going to the doctor sometime soon and seeing if there's anything you guys can do to see if there's major damage done.
Please try to stop doing it as well. I'm not going to be judgemental of you, but you need to consider your health, cause you could have major damage.
If you ever need to talk you can feel free to PM me.
Em


This is how it ends
We believe every lie & say we'll still be friends
How long will it last
Before we scratch all the scripts & rework the casts
*Hourglass by the Hush Sound*


PM me =]

Current Craft Obsession: http://friendship-bracelets.net
Craft obsessions vary often.
  Send a message via AIM to KoKoEm Send a message via MSN to KoKoEm Send a message via Yahoo to KoKoEm  
  (#5 (permalink)) Old
Ignorance is bliss..
Average Joe
***
 
kaytastrophie_xo's Avatar
 
Name: A.
Age: 26
Gender: Female
Location: U.S.

Posts: 181
Blog Entries: 8
Join Date: January 6th 2009

Re: overdose - August 19th 2009, 02:54 AM

My parents already know that I've been doing this... Me and my mom aren't exactly on speaking terms right now and my dad isn't here so I can't get to the doctors. Plus I'm afraid... I know I have a problem and sometimes I feel better but then everything comes crashing back down and I turn to pills... And now I feel worse.


Originally joined: June 2008


" He has no remorse for his actions,
And feels nothing but pleasure.
To see her suffer is his joy-
And her innocence is his treasure. "

is this what you really want from me..?
   
  (#6 (permalink)) Old
SimplyComplex Offline
SimplyComplex :)
I've been here a while
********
 
SimplyComplex's Avatar
 
Name: Melissa
Age: 27
Gender: Female
Location: Canadaland

Posts: 1,316
Blog Entries: 1
Join Date: January 5th 2009

Re: overdose - August 19th 2009, 05:39 PM

Hey again,

I just want to let you know that I understand. More than you know, okay? When things get bad - the only thing we want sometimes is to be unaware that things are so bad. Sometimes we just need that feeling of being in another world and right now, those meds might do that for you. But they're crippling your ability to cope any other way. They don't help you in the long run, and that's what we need to be considering. These pills could seriously affect you in the long run and make things worse. You obviously have a lot to cope with already - you shouldn't have to worry about the effects of overdosing too. If you know you have a problem, now might be the time to confront it. Talk to your parents about seeing a professional and maybe this goes deeper than something you can fix alone. When things get bad - turn to people and not medications. People are all around you who want to help and sometimes it's hard but when you find the right set of people to help you cope - you won't miss the meds. If you need anything at all, please PM me okay? You're not alone at all.

Have hope,
-Melissa


01 // 10 // 11

Baby stand tall. You can have it all.

Don't you worry your pretty little mind, people throw rocks at things that shine..
   
Closed Thread

Bookmarks

Tags
overdose

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.